# SDR HEEA080287

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 6,906 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Thermoswitch
- Part number: 214040805001
- Condition: Malfunctioned
- Location: Gearbox Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TRANS OIL TEMP CAUTION LIGHT CAME ON WITH TEMP IN THE MIDDLE OF OPERATING RANGE. REPLACED WITH SERVICEABLE PART.
